# SDR AALA201909159009

- Difficulty date: September 11, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 59,225 hours, 26,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERG LIGHTS AT 2L AND 2R STAY ILLUMINATED. REMOVED AND REPLACED AFT CABIN EMERGENCY POWERT SUPPLY UNIT BATTERY IAW AMM 31-51-38. ALL OPS CKS GOOD.
